gtu_logo

Assoc. Prof. Dr. Roghayeh HAFEZIEH
Mathematics

Roghayeh HAFEZIEH
Phone
+90 (262) 605 13 84
Email
roghayeh@gtu.edu.tr
Office
Business Administration Building, 52
Areas of interest
Finite Group Theory, Algebraic Graph Theory, Mathematical Chemistry.
  1. F. Altunbulak Aksu, R. Hafezieh, İ. Tuvay, “Involutary permutation automorphisms of binary linear codes”, J. of Algebra an its Applications.https://doi.org/10.1142/S0219498825501373
  2. R. Hafezieh, Gülsemin Çonoğlu, 'Non-solvable groups whose all vanishing class sizes are odd-square-free', to appear in Advances in Group Theory and Applications,(Volume 19)2024.
  3. S.M. Robati, R. Hafezieh, 'Groups whose vanishing class sizes are p-powers', Communications in Algebra, 2023, 2978-2982.
  4. S.M. Robati, R. Hafezieh, 'Nonsolvable groups all of whose indices are odd-square-free', Turkish journal of mathematics, 46(3) 2022, 746-752.
  5. S.M. Robati, R. Hafezieh,‘ Groups whose vanishing class sizes are of prime powers’;Journal of Group Theory, 25(1) 2022, 151-162.
  6. R. Hafezieh, M.A. Hosseinzadeh, S. Hossein-Zadeh, A. Iranmanesh, "On cut vertices and eigenvalues of character graphs of solvable groups";Discrete Applied Mathematics, (303) 2021, 86-93.
  7. R. Hafezieh and P. Spiga, "An overview on the bipartite divisor graph for the set of irreducible character degrees", Rocky Mountain Journal of Mathematics, (6) 2020, 2073-2095.
  8. R. Hafezieh, "On regular bipartite divisor graph for the set of irreducible character degrees", Hact. J. Math. Stat., 48(6) 2019, 1620-1625.
  9. R. Hafezieh, "On nonsolvable groups whose prime degree graphs have four vertices and one triangle", Proceedings of Ischia Group Theory; International journal of group theory, (7) 2018, 1-6.
  10. R. Hafezieh, "Bipartite divisor graph for the set of irreducible character degrees", International journal of group theory, (6) 2017, 41-51.
  11. R. Hafezieh and P. Spiga, ''Groups having complete bipartite divisor graphs for their conjugacy class sizes'', Rend. Sem. Mat. Univ. Padova, (133) 2015, 117-123.
  12. R. Hafezieh and M. A. Iranmanesh, “Bipartite divisor graph for the product of subsets of integers”, Bulletin of Australian Mathematical Society, (87) 2013, 288-297.
  13. R. Hafezieh and M. A. Iranmanesh, “On some results on IP-graphs”, Turkish journal of Mathematics, (37) 2013, 560-570.
  14. M. A. Iranmanesh and R. Hafezieh, “The Eccentric Connectivity Index of Some Special Graphs”, Iranian Journal of Mathematical Chemistry, (2) 2011, 61-65.
  1. ÖZLEM KAMBERI, “On zero-divisor graph, ideal-based zero divisor graph and weakly zero divisor graph of commutative rings”, 2024
  2. GÜLSEMİN ÇONOĞLU, “On complex irreducible characters of finite groups and their zeros”, 2021
  3. NURSEMIN FERATLAR, ''On Normalized Laplacian Spectrum of Some Special Graphs", 2018.
  4. NOUR ALNAJJARINE, "On Character Degrees of Finite Groups and Some Associated Graphs", 2018.
  5. SERKAN DORU,"On Cycles and Bipartite Divisor Graph Related to the Set of Conjugacy Class Sizes",2015.
  • Third Cycle (Doctoral): Ph.D. of Pure Mathematics, Algebra:
    Yazd University, Yazd, Iran, Sep. 2008- Sep. 2012.
  • Second Cycle (Master's): M.Sc. of Pure Mathematics, Algebra:
    Tarbiat Moallem University, Tehran, Iran, Sep. 2006 – Sep. 2008.
  • First Cycle (Undergraduate): B.Sc. of Pure Mathematics:
    Vali-e-Asr University, Rafsanjan, Kerman, Iran, Sep. 2002- Sep. 2006.
Visiting Researcher: Bilkent University, Ankara, Turkey, Feb. 2012 – Feb. 2013.